City Research Online

Dual Feynman transform for modular operads

Chuang, J. and Lazarev, A. (2007). Dual Feynman transform for modular operads. Communications in Number Theory and Physics, 1(4), pp. 605-649.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
Date Deposited: 29 Jul 2016 13:36
URI: https://openaccess.city.ac.uk/id/eprint/14048
[img]
Preview
Text - Accepted Version
Download (537kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login